Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The Lebesgue constants for Jacobi series. I


Author: Lee Lorch
Journal: Proc. Amer. Math. Soc. 10 (1959), 756-761
MSC: Primary 41.00
MathSciNet review: 0109981
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Henri Lebesgue, Sur les intégrales singulières, Ann. Fac. Sci. Univ. Toulouse 3è série vol. 1 (1909) pp. 27-117.
  • [2] Lee Lorch, Asymptotic expressions for some integrals which include certain Lebesgue and Fejér constants, Duke Math. J. 20 (1953), 89–103. MR 0052539 (14,635c)
  • [3] Heinz Rau, Über die Lebesgueschen Konstanten der Reihenentwicklungen nach Jacobischen Polynomen, J. Reine Angew. Math. vol. 161 (1929) pp. 237-254.
  • [4] Gabor Szegö, Asymptotische Entwicklungen der Jacobischen Polynome, Schr. Königsberg. Gel. Ges. Naturwiss. Kl. vol. 10 (1933) pp. 35-102.
  • [5] -, Orthogonal polynomials, Amer. Math. Soc. Colloquium Publications, vol. 23, 1939.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 41.00

Retrieve articles in all journals with MSC: 41.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1959-0109981-3
PII: S 0002-9939(1959)0109981-3
Article copyright: © Copyright 1959 American Mathematical Society